# SDR CA000323005

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Univar 415CD
- Aircraft time: 1,493 hours
- Engine: Cont C7512F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 41531063L
- Condition: Cracked
- Location: Fuselage
- Part time: 1,531 hours
- Component: Airframe, Era, 415CD
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER LT FIREWALL FITTING P/N 515-31063-L FOUND CRACKED AT WELD IN LOWER LUG.
